I need an urgent help. I was on my fifth day of my periods and I made out with my partner. I had my pants and my panty on and he had his penis out. He ejaculated on my pant, and I saw that some portion of my panty was wet as well. And I felt wet in the skin of the lower portion of abdomen, where the vagina does not actually start, where it is only the human skin. I was very scared of it and I took a pill within one hour. And, two weeks later, I had the dark brown fluid, which ended in three days but it is not a very heavy flow and sometimes the thin tissue-like red stuff came out while peeing (like what happens during periods). So I guess I am alright? And there is no chance of pregnancy right?
Welcome to icliniq.com.
How are you doing?
I do not see any reason for you to worry.
Let me start by giving few basic facts about the period.
Usually, ovulation occurs on the 12th to the 16th day of periods and life of the egg is 24 hours. The life of the sperm is 72 hours. So there is no chance of the egg being available on day-5 of periods. The sperm will not survive until next ovulation. Just then, your period would have stopped, so even the inner lining of the uterus would have been so thin and unfavorable for a possible pregnancy.
So, the pill was not needed, but what you did was absolutely right as had it been a week later you had a chance of pregnancy. The pill was taken at the right time. This pill is progesterone hormone in high dose. This suddenly increases the inner lining of the uterus and makes it unfavorable for a possible pregnancy. But being a single dose of the pill, the thickness will not stand, so it will break down and you will get periods within seven to 10 days. As there was already no inner lining, the bleeding you noticed was very less. Usually, the bleeding will be thick, dark with fleshy streaks, and slightly painful.
There is absolutely no chance of pregnancy. The next period will be one month after this bleeding.
So just relax, everything is fine.
For more information consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist
Query: Hello doctor, My wife tested positive for pregnancy four weeks ago. Three days later, she was passing a little blood. Is that normal or is there a chance of miscarriage? Is Progesterone 200 mg a good tablet or is it because of this tablet that she is passing blood? Please advice. Read Full >>
Answer: Hello, Welcome to icliniq.com. How are you doing ? Usually in the initial few days of pregnancy, you may experience implantation bleeding. The blood that is released from the uterine lining when the embryo penetrates into the uterine lining may be released as few drops of fresh blood or as brown-col... Read Full
Query: Hi doctor, I have a brown discharge, and my dates came. What is that brown discharge? Read Full >>
Answer: Hi, Welcome to icliniq.com. If you are getting brown discharge regularly before getting periods, it is harmless. This is a normal phenomenon, which occurs due to hormonal changes. Similar hormone changes may occur during early pregnancy, and one may get such brown discharge, but there will be no p... Read Full
Query: Hello doctor, My wife is 13 weeks pregnant. Though she takes Doxinate tablet once a day, she still has vomiting. Also, she often gets a stomach pain which eases in five minutes. We have discussed with the gynecologist about these issues and he had suggested a full abdominal ultrasound. In the ultra... Read Full >>
Answer: Hello, Welcome to icliniq.com. I have gone through the reports (attachment removed to protect patient identity). It is good that you have consulted a surgeon and arrived at a diagnosis. It is nothing to panic about. If the sludge is left behind, it can cause an obstruction and not allow the baby to ... Read Full
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now